RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Belaїdi, Benharrat

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:16
Abstract pages:167
Full texts:57
References:32
E-mail:

http://www.mathnet.ru/eng/person130112
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/681667

Publications in Math-Net.Ru
2018
1. M. Saidani, B. Belaїdi, “On the growth of solutions of some higher order linear differential equations with meromorphic coefficients”, Ufimsk. Mat. Zh., 10:1 (2018),  118–136  mathnet  elib; Ufa Math. J., 10:1 (2018), 115–134  isi  scopus
2017
2. Benharrat Belaїdi, “Some properties of meromorphic solutions of logarithmic order to higher order linear difference equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, 1,  15–28  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019